Previous |  Up |  Next


Title: Monomorphisms in the category of small connected categories with surjective functors (English)
Author: Niederle, Josef
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 13
Issue: 4
Year: 1977
Pages: 195-199
Category: math
MSC: 18A20
MSC: 18A99
MSC: 18B99
idZBL: Zbl 0394.18001
idMR: MR0463257
Date available: 2008-06-06T06:04:04Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Geryk R.: Některé vlastnosti kategorie částečně uspořádaných množin se silnými homomorfismy.1969.
Reference: [2] Mitchell B.: Theory of categories.New York - London, Academic Press, 1965. Zbl 0136.00604, MR 0202787
Reference: [3] Veselý V., Kopeček I.: Monomorphisms in the categories of connected algebraic systems with strong homomorphisms.Arch. Math. (Brno), XII (1976). MR 0444532


Files Size Format View
ArchMath_013-1977-4_4.pdf 366.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo